Doctor insights on:
Antibiotics Make Me Hungry
Metabolic demands: It may be that your body is looking for extra energy and nutrients to fight whatever ailment those antibiotics have been prescribed for. I don't believe it's the antibiotic itself -that would be unusual. The body 'knows' how to heal and is probably telling your appetite sensors in the brain to eat more-since to fuel your immune system you need energy/nutrients. It's important to listen to yourself ...Read more
I'm on antibiotics. I just wonder why is it that when lm on them why do I eat more or always hungry?
Antibiotics: won't make you hungry. There's another cause. ...Read more
How long antibiotics weakness lasts. I feel hungry a lot still i feel weak after typhoid past 10 days.
Probably not the...: ...Antibiotics but the recovery process from "typhoid" that has you feeling lethargic. Give the healing process a little more time, liberalize your diet as tolerated, get plenty of sleep, avoid excessive use of analgesics or alcohol ; expect to feel fine soon. If symptoms persist however, don't delay in getting rechecked by your doctor to rule out another issue or relapse. ...Read moreSee 1 more doctor answer
I've been sick with flu doctor gave me antibiotics amoxacillian took 5 days seems like i'm very hungry, does that make u hungry?
Is it cdiff or anxiety?Took antibiotics for 15days.Now 2mths later I have bloating, sometimes i don't get hungry & have nausea, dizziness/imbalance.
I took amoxicillin and levofloxacin for getting ride of h.pylori. it has been 2 months now I still lose appetite. does antibiotic kill hungry bateria?
Diverticulitis, since 1/12/14 so hungry, i ate 2 boil eggs now a burning sensation from belly to mouth, can I take heartburn meds w/antibiotics?
Yes, absolutely: Most of the time, appropriate use of antibiotic can be quite useful and save lives, but severe or even fatal allergic/ reaction can occur--rare but quite scarry is called steven-johnson syndrome (severe rash involving even the inside of mouth/eyes etc...This cause severe skin peeling, thus fluid loss and infections are significant concerns. So, use any med only if need to. Consult doc. Good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Do antibiotics make you hungry?
- Antibiotics make me tired
- Why does pasta make me more hungry?
- Ask a doctor a question free online
- Taking antibiotic makes me constipated why
- Why do antibiotics make me constipated?
- Why do antibiotics make me nauseous?
- A tonic to make children hungry
- Talk to a infectious disease specialist online